# SDR YENA2022080800765

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON STGR21L BTW FR83/FR82 AFT CARGO COMPARTMENT; REF TOMX N/R 00381 WO 1997 STGR22L BTW FR83/FR82 AFT CARGO COMPARTMENT WAS REPLACED PER EMB-190 SRM 53-23-00 REPAIR 51, THERE IS NO CHANGE TO THE MAINTENANCE PLAN DUE TO THIS REPAIR INSTALLATION.
